Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A smooth action on a sphere with one fixed point


Author: Elliott Stein
Journal: Bull. Amer. Math. Soc. 82 (1976), 49-50
MSC (1970): Primary 57E25, 57D65
DOI: https://doi.org/10.1090/S0002-9904-1976-13944-4
MathSciNet review: 0394718
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dress, Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups, Bull. Amer. Math. Soc. 79 (1973), 741-745. MR 49 #7345. MR 342599
  • 2. E. E. Floyd and R. W. Richardson, An action of a finite group on an n-cell without stationary points, Bull. Amer. Math. Soc. 65 (1959), 73-76. MR 20 #7276. MR 100848
  • 3. E. Stein, A smooth action on a sphere with one fixed point, Thesis, Princeton University, 1975. MR 394718
  • 4. C. T. C. Wall, Formulae for surgery obstructions (to appear). MR 423378

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E25, 57D65

Retrieve articles in all journals with MSC (1970): 57E25, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13944-4

American Mathematical Society